Review Article Volume 9 Issue 2
Received: April 29, 2024 | Published: April 23, 2025
Citation: Acevedo AJ,Valdés JEN. On the Hermite-Hadamard inequality. Some methodological remarks. Phys Astron Int J. 2025;9(2):80-86. DOI: 10.15406/paij.2025.09.00368
In this paper, we present some historical notes and methodological observations about the classic Hermite-Hadamard Inequality, which allows us to obtain new versions of this inequality.
Keywords: integral inequalities, (h,m,s)-convex modified functions, generalized integral operator
©2025 Acevedo, et al. This is an open access article distributed under the terms of the, which permits unrestricted use, distribution, and build upon your work non-commercially.